Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 375, NWS Goodland, KS

September 10, 2015Norton County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Sep 10, 2015, 4:08 PM CDT for Norton County, Kansas. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2015, 4:08 PM CDT (21:08 UTC)
Expired
Sep 10, 2015, 4:45 PM CDT
In force
37 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Norton County, KS

The radar

The Grand Island radar (KUEX), 129 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 4:20 PM CDTHAIL 1.5Almena, KSHAIL UP TO THE SIZE OF PING PONG. INFO PASSED THROUGH A SPOTTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 10, 2:59 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 492 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
492 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WUUS53 KGLD 102108
SVRGLD
KSC137-102145-
/O.NEW.KGLD.SV.W.0375.150910T2108Z-150910T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
408 PM CDT THU SEP 10 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN NORTON COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 445 PM CDT

* AT 408 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
  OF NORTON...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTON...ALMENA AND CALVERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3981 9996 3999 9991 4000 9963 3968 9963
      3974 9982
TIME...MOT...LOC 2108Z 289DEG 31KT 3988 9981 

HAIL...1.25IN
WIND...60MPH
 
$$

JRM
4 follow-up statements
227 
WWUS53 KGLD 102117
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
417 PM CDT THU SEP 10 2015

KSC137-102145-
/O.CON.KGLD.SV.W.0375.000000T0000Z-150910T2145Z/
NORTON KS-
417 PM CDT THU SEP 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN NORTON COUNTY...

AT 417 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALMENA...OR 6
MILES NORTHEAST OF NORTON...MOVING EAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
NORTON...ALMENA AND CALVERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3979 9992 3999 9986 4000 9963 3969 9964
      3975 9980 3978 9990
TIME...MOT...LOC 2117Z 282DEG 25KT 3988 9978 

HAIL...1.50IN
WIND...70MPH
 
$$

JRM
517 
WWUS53 KGLD 102127
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
427 PM CDT THU SEP 10 2015

KSC137-102145-
/O.CON.KGLD.SV.W.0375.000000T0000Z-150910T2145Z/
NORTON KS-
427 PM CDT THU SEP 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN NORTON COUNTY...

AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
PRAIRIE VIEW...OR 12 MILES EAST OF NORTON...MOVING SOUTHEAST AT 30
MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ALMENA AND CALVERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3978 9984 3996 9976 3995 9963 3969 9964
      3975 9980
TIME...MOT...LOC 2127Z 292DEG 25KT 3982 9966 

HAIL...1.50IN
WIND...70MPH
 
$$

JRM
223 
WWUS53 KGLD 102136
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
436 PM CDT THU SEP 10 2015

KSC137-102145-
/O.CON.KGLD.SV.W.0375.000000T0000Z-150910T2145Z/
NORTON KS-
436 PM CDT THU SEP 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EAST CENTRAL NORTON COUNTY...

AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF PRAIRIE VIEW...OR 14 MILES EAST OF NORTON...MOVING SOUTHEAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL NORTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3978 9976 3987 9967 3988 9963 3969 9964
      3973 9974
TIME...MOT...LOC 2136Z 292DEG 24KT 3978 9963 

HAIL...1.00IN
WIND...60MPH
 
$$

JRM
180 
WWUS53 KGLD 102142
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
442 PM CDT THU SEP 10 2015

KSC137-102151-
/O.EXP.KGLD.SV.W.0375.000000T0000Z-150910T2145Z/
NORTON KS-
442 PM CDT THU SEP 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NORTON COUNTY
WILL EXPIRE AT 445 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR 
NORTHWESTERN KANSAS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GOODLAND.

LAT...LON 3978 9976 3987 9967 3988 9963 3969 9964
      3973 9974
TIME...MOT...LOC 2141Z 289DEG 31KT 3978 9963 

$$

JRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:17 PM CDT, 51 minutes earlier.

Area forecast discussion, Sep 10, 3:17 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
217 PM MDT THU SEP 10 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 1240 PM MDT THU SEP 10 2015

NORTHWEST FLOW ALOFT CONTINUES ACROSS THE REGION. ANOTHER EMBEDDED
SHORTWAVE WILL RESULT IN SYNOPTIC SCALE LIFT...WHILE AT THE
SURFACE A COLD FRONT DROPPING OUT OF NEBRASKA AND OUTFLOW
BOUNDARIES FROM LAST NIGHTS CONVECTION ARE POTENTIAL FOCUSING
MECHANISMS. VISIBLE SATELLITE IMAGERY SHOWS TOWERING CU DEVELOPING
ALONG THE FRONT JUST NORTH OF MCCOOK AS WELL AS AREAS TO THE SOUTH
WHERE ONE OF THE OUTFLOW BOUNDARIES ARE LOCATED. SHEAR AND
INSTABILITY PARAMETERS WILL BE BEST IN THE NORTHEAST PART OF THE
AREA...FROM MCCOOK TO HILL CITY...THROUGH EARLY EVENING. THAT AREA
IS NEAR THE SPC ENHANCED RISK AREA WHERE SUPERCELLS MAY DEVELOP
THROUGH EARLY THIS EVENING CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS AND PERHAPS A TORNADO OR TWO. ACTIVITY WILL
LIKELY CONGEAL INTO AN MCS BY MID EVENING AND QUICKLY MOVE INTO
CENTRAL KANSAS. ONLY ISOLATED THUNDERSTORMS WILL REMAIN THROUGH
THE REST OF THE NIGHT.

NORTHERLY FLOW ALOFT WILL CONTINUE ON FRIDAY BUT WITH COOLER
AND MORE STABLE CONDITIONS AND LACK OF AN UPPER SHORTWAVE FOR
FORCING APPEARS IT WILL BE DRY. HIGHS ON FRIDAY WILL BE IN THE
LOWER TO MIDDLE 70S

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 216 PM MDT THU SEP 10 2015

FRIDAY NIGHT-MONDAY...H5 RIDGE TRANSITIONS FROM WESTERN US TO
CENTRAL ROCKIES AND PLAINS RESULTING IN WARMING TREND AND DRY
CONDITIONS. LATE FRIDAY NIGHT/SATURDAY MORNING THERE COULD BE A
PERIOD OF FOG DEVELOPING AS SURFACE HIGH PRESSURE SLOWLY RETREATS TO
THE NORTHEAST AND BL MOISTURE POOLS ALONG SURFACE TROUGH AXIS IN
EASTERN COLORADO. HIGH TEMPERATURES SHOULD APPROACH SEASONAL VALUES
IN THE 80S ON SATURDAY...WITH ABOVE NORMAL/UNSEASONABLY WARM
TEMPERATURES RETURNING SUNDAY AND MONDAY. EARLIER GUIDANCE SUPPORTED
HIGHS BY MONDAY APPROACHING THE MID 90S...THOUGH RECENT TRENDS HAVE
BACKED OFF ON DEGREE OF WAA EAST OF ROCKIES.

TUESDAY-THURSDAY...UPPER LEVEL TROUGH DEVELOPS ACROSS PACIFIC NW
INTO SW US...WITH SHIFT TO SW FLOW ACROSS CENTRAL ROCKIES AND
PLAINS. PEAK HEIGHT FALLS DO NOT ARRIVE UNTIL WEDNESDAY/WEDNESDAY
NIGHT WHICH SHOULD KEEP FAVORABLE STORM TRACK WEST OF OUR CWA. THIS
ALSO RESULTS IN AT LEAST ONE MORE DAY (TUESDAY) OF ABOVE NORMAL
TEMPERATURES...BEFORE SEASONAL VALUES IN THE 80S RETURN WED/THU.
EVEN AS STORM TRACK SHIFTS EAST TO BE CLOSER TO OUR CWA...GUIDANCE
IS STILL SHOWING EMBEDDED SHORTWAVES MAINLY ROTATING AROUND OUR CWA
WITH MINIMAL FORCING. THERE CAN STILL BE ENOUGH MOISTURE/INSTABILITY
ALONG PREFRONTAL TROUGH TO INCLUDE SLIGHT CHANCE THUNDERSTORMS
PRIMARILY TUESDAY NIGHT/WEDNESDAY NIGHT WHERE THERE IS BETTER MODEL
CONSENSUS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1113 AM MDT THU SEP 10 2015

SHORTWAVE EMBEDDED IN THE NORTHWEST FLOW ALOFT AND COLD FRONT
MOVING THROUGH AT THE SURFACE WILL RESULT IN WIDELY SCATTERED
THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND EVENING. HOWEVER
WITH BEST COVERAGE EXPECTED TO REMAIN SOUTH AND EAST OF KGLD AND
KMCK NOT ENOUGH CONFIDENCE THAT A STORM WILL DIRECTLY IMPACT
EITHER TERMINAL TO MENTION IN THE TAFS. THEREFORE WILL HAVE VFR
THROUGH THE PERIOD WITH SURFACE WINDS SHIFTING TO NORTHEAST BY
THE AFTERNOON AND GUSTY AT TIMES BEFORE DIMINISHING AFTER SUNSET.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...024
LONG TERM...DR
AVIATION...024
Hazardous weather outlook, Sep 10, 11:35 AM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1035 AM MDT THU SEP 10 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-111645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1035 AM MDT THU SEP 10 2015 /1135 AM CDT THU SEP 10 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS IN NORTON AND
GRAHAM COUNTIES OF NORTHWEST KANSAS.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG AND EAST OF
A MCCOOK NEBRASKA TO TRIBUNE KANSAS LINE.

LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. HAIL UP
TO 2 INCHES IN DIAMETER WILL BE POSSIBLE IN THE ENHANCED RISK
AREA AND HAIL UP TO 1 INCH IN DIAMETER IN THE SLIGHT RISK AREA.
AN ISOLATED TORNADO CANNOT BE RULED OUT IN EITHER AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED

In the hours before

Special weather statement, Sep 10, 3:38 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
338 PM CDT THU SEP 10 2015

KSZ004-102100-
NORTON KS-
338 PM CDT THU SEP 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NORTON COUNTY UNTIL
400 PM CDT...

AT 338 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF ALMENA...OR 10 MILES EAST OF NORTON...MOVING EAST AT
30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN KANSAS.

LAT...LON 3973 9965 3972 9975 3990 9980 3994 9963
      3973 9963
TIME...MOT...LOC 2038Z 258DEG 28KT 3983 9969

JRM
Special weather statement, Sep 10, 3:57 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
357 PM CDT THU SEP 10 2015

KSZ004-102115-
NORTON KS-
357 PM CDT THU SEP 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NORTON COUNTY UNTIL
415 PM CDT...

AT 357 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALMENA...OR 8 MILES NORTHEAST OF NORTON...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALMENA AND CALVERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN KANSAS.

LAT...LON 3979 9984 4000 9990 4000 9963 3980 9963
TIME...MOT...LOC 2057Z 256DEG 27KT 3992 9976

JRM

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:05 PM CDTSpecial Weather StatementGLDGove40 min
Sep 9, 7:53 PM CDTSpecial Weather StatementGLDGove52 min
Sep 10, 3:38 PM CDTSpecial Weather StatementGLDNorton22 min
Sep 10, 3:57 PM CDTSpecial Weather StatementGLDNorton18 min
Sep 10, 5:05 PM CDTSpecial Weather StatementGLDWichita10 min
Sep 10, 5:11 PM CDTSevere Thunderstorm WarningGLDWichita19 min
Sep 10, 5:28 PM CDTSevere Thunderstorm WarningGLDWichita25 min
Sep 10, 5:45 PM CDTSpecial Weather StatementGLDNorton15 min
Sep 10, 5:52 PM CDTSevere Thunderstorm WarningGLDNorton53 min
Sep 10, 6:02 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton43 min
Sep 10, 6:39 PM CDTSevere Thunderstorm WarningGLDGraham, Norton35 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.